# SDR UPS06648164

- Difficulty date: August 15, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 28,166 hours, 9,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 UPON ACCESSING FOR BS 1197+22 FLOORBEAM REPAIR FOUND LOWER CHORD OF BEAM TO BE CORRODED AT NUTPLATES FROM LBL 40 TO RBL 40.  REPAIRED FLOORBEAM AT BS 1197+22 IAW GOODRICH ENGINEERING REPAIR NR 06-2725.  RAA 767-53-20031 DATED 14AUG06.
